The spectral radii of graphs with prescribed degree sequence

Jianxi Li*, Wai Chee SHIU

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we first present the properties of the graph which maximize the spectral radius among all graphs with prescribed degree sequence. Using these results, we provide a somewhat simpler method to determine the unicyclic graph with maximum spectral radius among all unicyclic graphs with a given degree sequence. Moreover, we determine the bicyclic graph which has maximum spectral radius among all bicyclic graphs with a given degree sequence.

Original languageEnglish
Pages (from-to)425-441
Number of pages17
JournalKyungpook Mathematical Journal
Volume54
Issue number3
DOIs
Publication statusPublished - 2014

Scopus Subject Areas

  • Mathematics(all)
  • Applied Mathematics

User-Defined Keywords

  • Bicyclic graph
  • Degree sequence
  • Pectral radius
  • Unicyclic graph

Fingerprint

Dive into the research topics of 'The spectral radii of graphs with prescribed degree sequence'. Together they form a unique fingerprint.

Cite this